# SDR DL767991798

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Bs 955-977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING CENTER SECTION UPPER SKIN AT FS 955-977 BETWEEN RBL 54-74, ERA 333344-14 REV A.
